Translator Disclaimer
Febuary 2020 Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions
Bertin Zinsou
Rocky Mountain J. Math. 50(1): 369-381 (Febuary 2020). DOI: 10.1216/rmj.2020.50.369

Abstract

A general fourth-order regular ordinary differential equation with eigenvalue dependent boundary conditions and transmission conditions are considered. We prove that the eigenvalues depend continuously and smoothly on the coefficients of the differential equation and on the boundary and transmission matrices. We provide as well formulas for the derivatives with respect to each of these parameters.

Citation

Download Citation

Bertin Zinsou. "Dependence of eigenvalues of fourth-order boundary value problems with transmission conditions." Rocky Mountain J. Math. 50 (1) 369 - 381, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.369

Information

Received: 18 June 2019; Accepted: 29 July 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

MathSciNet: MR4092562
zbMATH: 07201572
Digital Object Identifier: 10.1216/rmj.2020.50.369

Subjects:
Primary: 34L20
Secondary: 34B07 , 34B08 , 34B09

Keywords: boundary value problems , dependence of eigenvalues , fourth-order differential equation , Transmission conditions

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top